Skip to Content

What are the alternatives if using lisinopril is causing an ongoing cough?

This question has also been asked and answered here: Alternatives to Lisinopril? The cough & headaches are driving me insane!

Question is Closed
Report Favorite

Answers (1)

11 Jul 2012

Obviously this is a question for your doctor, however lisinopril is an ACE inhibitor and that is a problem with this class of drugs. There are other types of blood pressure meds available.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Could only four doses of Lisinopril 20mg be damaging to an unborn baby?

I had my rx for Lisinopril 20mg filled about 1 month ago. After taking just four doses, I developed a chronic dry cough and discontinued use. 2 weeks ...

1 answer 15 Oct 2009

How long does it take for the cough to stop, after discontinuing Lisinopril?

I have been off it for a week, and still have the cough!!

1 answer 31 Jul 2012

I was put on Lisinopril a year ago and had a continuous phelgm ridden cough ever since, anyone else?

I had bronchitis when I first started . I've had a phlegm ridden cough that has persisted for an entire year! My 77 year old father has been on ...

2 answers 14 Oct 2012

Hydrochlorothiazide/Lisinopril - New to Lisinopril-Hyd Meds and have deep cough?

I just need some advice. I just started taking Lisinopril-Hyd 20/25 for high blood pressure. I've been on this medication for just a week and ...

1 answer 3 Mar 2016

I have been taking the Hydrochlorothiazide 25 MG for over a year, had a slight cough?

I didn't connect it to the pill. Then just lately I started another bp pill lisinopril 20 mg and really got the cough. Quit taking the ...

0 answers 12 Mar 2016